# SDR AALA20180202001

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 8,843 hours, 3,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 786690
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BACK UP BATTERY 10WL FAILED DURING CIDS TEST.  MAINTENANCE REPLACED THE POWER SUPPLY UNIT IAW MM 33-51-38 .  TESTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
